International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 1, January 2016 Edition [ISSN 2250-3153]


On Fixed Point Theorems and Their Applications (𝕀)
      N.H .Mohammed, M.A. Bashir
Abstract: Let X be a Banach space. A one parameter family S(t) (t â‰Ĩ 0) of bounded linear operators on X is a strongly continuous semigroup

Reference this Research Paper (copy & paste below code):

N.H .Mohammed, M.A. Bashir (2018); On Fixed Point Theorems and Their Applications (𝕀); Int J Sci Res Publ 6(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0116.php?rp=P494993
Šī¸ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.